# SDR ASAA0040027

- Difficulty date: March 13, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 82, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 13-15 WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
